Stochastic Properties of Quadrature Formulas.
Numerische Mathematik, Tome 53 (1988) no. 1-2, pp. 609-620
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1988__53_1-2_133294,
author = {Erich Novak},
title = {Stochastic {Properties} of {Quadrature} {Formulas.}},
journal = {Numerische Mathematik},
pages = {609--620},
year = {1988},
volume = {53},
number = {1-2},
zbl = {0655.65041},
url = {http://geodesic.mathdoc.fr/item/NUMA_1988__53_1-2_133294/}
}
Erich Novak. Stochastic Properties of Quadrature Formulas.. Numerische Mathematik, Tome 53 (1988) no. 1-2, pp. 609-620. http://geodesic.mathdoc.fr/item/NUMA_1988__53_1-2_133294/